Product Highlights

Estimated Delivery3-5 Business Days
upc025866606807
Active IngredientsNaproxen Sodium 220 mg (Naproxen 200 mg) (NSAID)
Count180
Read More

Aleve Liquid Gels, 180 ct.

Item: 352796
Q & A (0)
180 Capsules
220 mg each

$2099

($0.12/count)
FSA/HSA Eligible

Pickup at Willoughby, OHChange Club
In-Club or Curbside Pickup AvailableLearn More
  • In Stock
ADD TO LIST

Earn 5% back in rewards on most BJ’s purchases1.

Check if you’re pre-approved

with no risk to your

credit score.

Learn More

Earn up to 5% back in rewards on most BJ’s purchases1. Check if you’re pre-approved.

with no risk to your credit score.

Learn More

Members Also Viewed
(30 Items)
Frequently Bought Together
Loading...
Loading...
Loading...
Loading...
Loading...
Loading...
Loading...

Product Overview

Details
Aleve Liquid Gels are a great way to relieve your pain instead of letting your pain manage you. Just one capsule provides up to 12 hours of uninterrupted pain relief from minor aches and pains.

Product Features:

  • Up to 12 hours of uninterrupted pain relief: Aleve Liquid Gels provide long-lasting pain relief of minor arthritis, headache, and back pain
  • Fever reducer: Temporarily reduces fever for adults and children aged 12 and up
  • Targeted pain relief: Relieves minor pain from arthritis, muscular aches, backache, headache, and the common cold
  • Effective pain reliever: In a study, proven as effective and longer lasting than a common Rx pain reliever. Ask a doctor if Aleve is right for you
  • Includes 180 Aleve Liquid Gels


  • Ingredients: Active Ingredient (in Each Caplet): Naproxen Sodium 220 Mg (Naproxen 200 Mg) (NSAID)

    Inactive Ingredients: FD&C Blue #1, Gelatin, Glycerin, Lactic Acid, Mannitol, Pharmaceutical Ink, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitan, Sorbitol


    Product Warnings and Restrictions: Allergy Alert: Naproxen Sodium May Cause a Severe Allergic Reaction, Especially in People Allergic to Aspirin. Symptoms May Include:, Hives, Facial Swelling, Asthma (Wheezing), Shock, Skin Reddening, Rash, Blisters. If an Allergic Reaction Occurs, Stop Use and Seek Medical Help Right Away. Stomach Bleeding Warning: This Product Contains an NSAID, Which May Cause Severe Stomach Bleeding. The Chance is Higher if You:, Are Age 60 or Older, Have Had Stomach Ulcers or Bleeding Problems, Take a Blood Thinning (Anticoagulant) or Steroid Drug, Take Other Drugs Containing Prescription or Nonprescription NSAIDs (Aspirin, Ibuprofen, Naproxen, or Others), Have 3 or More Alcoholic Drinks Every Day While Using This Product, Take More or for a Longer Time Than Directed. Heart Attack and Stroke Warning: NSAIDs, Except Aspirin, Increase the Risk of Heart Attack, Heart Failure, and Stroke. These Can Be Fatal. The Risk is Higher if You Use More Than Directed or for Longer Than Directed.
    Shipping & Returns
    Reviews (0)
    Specifications
    Estimated Delivery3-5 Business Days
    upc025866606807
    Active IngredientsNaproxen Sodium 220 mg (Naproxen 200 mg) (NSAID)
    Count180
    Dosage Per Serving (mg/mcg)220 mg
    Net Weight0.631 lb.
    Product TypePain Relief
    FormLiquicaps
    Age Range (Minimum Year & Up)12
    Multi-PackNo
    StrengthRegular Strength
    Aspirin-FreeYes
    Caffeine-FreeYes
    Alcohol-FreeYes
    Gluten-FreeNo
    Sugar-FreeYes
    Item Dimensions3.07"L x 3.07"W x 5.75"H
    Item Weight0.631 lb.
    Q&A
    More to Explore
    (30 Items)
    mgctlbxN$MZP mgctlbxV$5.3.7 mgctlbxL$C
    Aleve Liquid Gels, 180 ct.
    Aleve Liquid Gels, 180 ct.
    mgctlbxN$MSC mgctlbxV$2.0.55 mgctlbxL$C